# SDR CALA0200140

- Difficulty date: March 21, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 887-947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H I/B SEAT TRACK CORRODED AT STA 887-947.5. A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-10-02.
